Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2012: 0.560
Mathematical Citation Quotient 2012: 0.50

Access brought to you by:

provisional account

VolumeIssuePage

Issues

Well-posedness of an inverse problem of Navier–Stokes equations with the final overdetermination

J. Fan1 / G. Nakamura2

1Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, P. R. China. Email:

2Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 17, Issue 6, Pages 565–584, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2009.035, August 2009

Publication History

Received:
2008-03-01
Revised:
2008-09-16
Published Online:
2009-08-19

Abstract

This paper proves the existence, uniqueness and stability of solutions of an inverse problem for the 2-D Navier–Stokes equations with the final overdetermination with L 2 initial data and sufficiently large viscosity.

Key words.: Navier–Stokes equations; inverse problem; final overdetermination

Comments (0)

Please log in or register to comment.